# SDR SWAA2021032452834

- Difficulty date: February 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 60,260 hours, 35,552 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS 312 UPPER POSITION FWD ENTRY DOOR BETWEEN STR 5/6L AT PASSENGER CABIN / REPAIRED FRAME LOCATED BS312 UPPER POSITION FWD ENTRY DOOR BETWEEN STR 5/6L AT PASSENGER CABIN I.A.W SRM B737-700 53-10-07-2R-1 REPAIR 1 MATERIAL USED 7075T0-0.063' P.O.#2020-206794-1 INSPECTION REQUIREMENT SEE TLD:T080532
